Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access February 4, 2015

Erratum to “On the strong metric dimension of the strong products of graphs”

  • Dorota Kuziak , Ismael G. Yero EMAIL logo and Juan A. Rodríguez-Velázquez EMAIL logo
From the journal Open Mathematics

Abstract

The original version of the article was published in Open Mathematics (formerly Central European Journal of Mathematics) 13 (2015) 64–74. Unfortunately, the original version of this article contains a mistake: in Lemma 2.17 appears that for any C1-graph G and any graph H, β (G ⊠ H) ≤ β (G)(β(H)+1), while should be β (G ⊠ H) ≤ β(H) (β(G)+1). In this erratum we correct the lemma, its proof and some of its consequences.

References

[1] Kuziak D., Yero I. G., Rodríguez-Velázquez J. A., On the strong metric dimension of the strong products of graphs, Open Mathematics (formerly Cent. Eur. J. Math.), 2015, 13, 64-74. 10.1515/math-2015-0007Search in Google Scholar

Received: 2015-1-22
Accepted: 2015-1-26
Published Online: 2015-2-4

© 2015 Dae San Kim and Taekyun Kim

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 28.2.2024 from https://www.degruyter.com/document/doi/10.1515/math-2015-0020/html
Scroll to top button